RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 907–909 (Mi de6555)  

Short Communications

The integrating factor of the Abel equation

A. A. Samodurov

V. I. Lenin Belorusskii State University

Full text: PDF file (315 kB)

Bibliographic databases:
UDC: 517.923
Received: 30.04.1986

Citation: A. A. Samodurov, “The integrating factor of the Abel equation”, Differ. Uravn., 24:5 (1988), 907–909

Citation in format AMSBIB
\Bibitem{Sam88}
\by A.~A.~Samodurov
\paper The integrating factor of the Abel equation
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 907--909
\mathnet{http://mi.mathnet.ru/de6555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951263}
\zmath{https://zbmath.org/?q=an:0661.34010}


Linking options:
  • http://mi.mathnet.ru/eng/de6555
  • http://mi.mathnet.ru/eng/de/v24/i5/p907

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019